# SDR ASAA0540295

- Difficulty date: June 15, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 24,821 hours, 13,481 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659247
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLES IN FLOOR SUPPORT.  REMOVED DAMAGED AREA AND REPAIRED.  (K)
